... abdominal sound"? Which medicine causes that ? He takes cellcept mestinon and nexium?
The Mestinon is probably the one doing this. The side effects of Mestinon are: abdominal cramps, diarrhea, excessive salivation, nausea, vomiting, sweating, rashes, dizzines and weakness to name the major ones. Because of the side effect of abdominal cramping it makes me want to think of this one as the culprit for the grumbling noices. If this is extremely bothersome you may want to talk to the doctor to see if there is something you could take for it. I hope this info helps some, hope things get better for you soon, good luck my friend, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 1 answer
I have myastenia gravis I have been on mestinon for 3 weeks, so far I am not getting much relief on?
Posted 31 Jan 2010 • 2 answers
Posted 4 Feb 2010 • 3 answers
Posted 3 Oct 2010 • 1 answer
Posted 11 Apr 2014 • 2 answers